MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number B5FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the pump is pulling air through instead of milk.Biomed found when they hooked up the cassette, as soon as the pump started and it tried to lock the cassette on, it pushed the cassette away making it sit at a weird angle.The cassette seems to have a bit of deformity on the inner plastic part.They found the issue seemed to be the combination of the affected cassette and the pump.The cassette on a different pump does not have the issue, and the pump with a new cassette does not have the issue.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review could not be performed because no lot number was provided.Two videos and one picture were provided for evaluation.Through the videos and picture provided, it was not possible to confirm the reported condition related to air in the line, and it was not possible to visibly observe through the picture any damage to the plastic or to deduce if the sample meets the quality acceptance criteria.The investigation was conducted with the cross-functional team and found that all processes and controls were followed correctly.Based on current information, reviewing the videos and picture, without further investigation of a sample, the root cause or source that originated the reported condition could not be determined.To raise awareness, personnel were notified of the reported failure mode.We will continue to monitor complaint notifications and customer feedback for adverse trends that require immediate attention.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21322419
Report Number1423537-2025-00065
Device Sequence Number8603822
Product Code LZH
UDI-Device Identifier10885380177125
UDI-Public(01)10885380177125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB5FD
Device Catalogue NumberB5FD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown